Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Suggest treatment for strep throat infection

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1992
Answered : 621 Questions
Question
My husband had strep throat infection a week ago he's getting better but a few days ago his gum on th right side far back started to swell and today he woke up with a cottage cheese like discharge it looks like the one he had in his throat when he was sick what can it be
Posted Thu, 28 Aug 2014 in General Health
 
 
Answered by Dr. Behar Greca 1 hour later
Brief Answer:
Gingivitis...

Detailed Answer:
Hi, thank you for posting!

I have gone through your query and I understand your concerns.

I think his symptoms are caused by gingivitis. Gingivitis is the inflammation of the gums. It is caused by many different causes, but to my opinion, in this case it is caused by a bacterial infection.

The diagnosis is based on the patient symptoms and comprehensive periodontal exam by a dentist.

To treat gingivitis washing the mouth with Clorhexidine is recommended.

He should contact his dentist to discuss about the diagnosis and treatment.

Ask me for anything unclear.

All the best.
Dr. Behar.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor